# SDR DALA2019090305166

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1253425) INITIAL INSPECTION: CRACK ON METALLIC STRAP AT PASSENGER CABIN FLOOR STRUCTURE, STA 375, LBL 46. (FWD WET AREA). SUMMARY: OF NRC 00237. CRACK ON METALLIC STRAP AT PASSENGER CABIN FLOOR STRUCTURE, STA. 375, LBL 46. WAS REPAIRED PER, SRM 53-00-51 REPAIR 12.
